Posted by ycfoo 于 七月 15, 2006
Wanted to change my blog’s template for a long time already but didn’t know how to make it. Was so envy whenever I paid a visit to others’ sites and found out that they got a nice or sweet blog’s skin. Today, finally, I found out the way.
Here you go, I’ve changed the template!!! Haha… Anyway, am not really satisfied with this template. It’s still not my ‘dream skin’. I could not find the one suits me best, so I would just give this template a try. Next, I’m going to investigate the way to create my own template. No more downloading, but creating my very own one!! hahaha… am I dreaming? Hrm… maybe. I know it’s not an easy job to create a template.
Ok, enough about the template.
So… what have I done these few days? Many things I have done and I feel so busy. Yet… still… I feel uncomfortable far deep inside my heart. I know I could have done more things, I know I should have a proper timetable. Sigh…
Besides paying visits to the doctor, looking after nephews (or just scolding?), help a bit at the shop(or just disturbing?), watching lotssss of movies and drama and going online, I have spent quite a lot of time on sleeping.
You see… I’m supposed to take my pills at 6am but I usually drag until 8 or 9am only I force myself to get out from my bed. Continue sleeping after the medicine even if I had had enough sleep because the pills make me sleepy. I will then sleep until 3pm or 4pm if nobody woke me up before that. Sometimes I need to look after the shop in the morning, so I would stay in the shop for 2 or 3 hours, after that go back to bed again until 3pm or 4pm if I need to go look after the shop. Otherwise, I could straight away sleep until 5pm or 6pm. Next, it’s 6pm!! Time to take pills!! Sleepy again after taking pills but I never allow myself to go to bed like that. I force myself to stay awake until around 12am. Around 12am, sleeping time until morning. And the cycle go on and on.
I’m not so sure whether it’s the effects of the pills or what, I always feel unconfortable especially the time after dinner and medicine. Sometimes feel like vomitting; sometimes feel that my whole body is very hot and I feel cold at the same time. No, I don’t have a fever! They will all gone after I wake up the second day and reappear again at night after dinner.
Argh, I don’t like this!!! I really don’t like this!!!
I’m tired. Time to sleep. Tata~